RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 5, Pages 1113–1119 (Mi izv2149)  

This article is cited in 9 scientific papers (total in 9 papers)

Deformations of simple Lie algebras

A. N. Rudakov


Abstract: If we consider deformations of a Lie algebra over an arbitrary scheme, many simple Lie algebras of characteristic $p$ have deformations. It is shown that when $p>3$ the semisimple Lie algebras without deformations are the Lie algebras of classical type.

Full text: PDF file (608 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:5, 1120–1126

Bibliographic databases:

UDC: 519.46
MSC: 17B05, 17B20, 17B45
Received: 16.03.1971

Citation: A. N. Rudakov, “Deformations of simple Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971), 1113–1119; Math. USSR-Izv., 5:5 (1971), 1120–1126

Citation in format AMSBIB
\Bibitem{Rud71}
\by A.~N.~Rudakov
\paper Deformations of simple Lie algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 5
\pages 1113--1119
\mathnet{http://mi.mathnet.ru/izv2149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=291235}
\zmath{https://zbmath.org/?q=an:0231.17003}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 5
\pages 1120--1126
\crossref{https://doi.org/10.1070/IM1971v005n05ABEH001204}


Linking options:
  • http://mi.mathnet.ru/eng/izv2149
  • http://mi.mathnet.ru/eng/izv/v35/i5/p1113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Dzhumadildaev, “K deformatsii klassicheskikh prostykh algebr Li”, UMN, 31:3(189) (1976), 211–212  mathnet  mathscinet  zmath
    2. M. I. Kuznetsov, N. G. Chebochko, “Deformations of classical Lie algebras”, Sb. Math., 191:8 (2000), 1171–1190  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. A. Kirillov, M. I. Kuznetsov, N. G. Chebochko, “Deformations of a Lie algebra of type $G_2$ of characteristic three”, Russian Math. (Iz. VUZ), 44:3 (2000), 31–36  mathnet  mathscinet  zmath  elib
    4. N. G. Chebochko, “Deformations of classical Lie algebras with homogeneous root system in characteristic two. I”, Sb. Math., 196:9 (2005), 1371–1402  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. D. V. Reshetnikov, “Calculation of cohomology groups of the Lie algebras of series $B_n$ and $C_n$”, Russian Math. (Iz. VUZ), 53:8 (2009), 58–59  mathnet  crossref  mathscinet  zmath
    6. S. Bouarroudj, A. V. Lebedev, F. Vagemann, “Deformations of the Lie Algebra $\mathfrak{o}(5)$ in Characteristics $3$ and $2$”, Math. Notes, 89:6 (2011), 777–791  mathnet  crossref  crossref  mathscinet  isi
    7. SKIP GARIBALDI, R.M.. GURALNICK, “SIMPLE GROUPS STABILIZING POLYNOMIALS”, Forum of Mathematics, Pi, 3 (2015)  crossref
    8. J. Math. Sci. (N. Y.), 209:6 (2015), 922–934  mathnet  crossref
    9. M. I. Kuznetsov, A. V. Kondrateva, N. G. Chebochko, “Prostye $14$-mernye algebry Li v kharakteristike $2$”, Voprosy teorii predstavlenii algebr i grupp. 32, Zap. nauchn. sem. POMI, 460, POMI, SPb., 2017, 158–167  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:214
    Full text:85
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019